Q. Does taking Paxidep for long term cause shock in the head?

Answered by
Dr. K V Anand
and medically reviewed by Nithila A
Published on Aug 07, 2019

Hello doctor,

I am taking Paxidep 12.5 daily from last one and half year as prescribed by the doctor. It cures my uncontrolled thought and panic attacks. Now sometime I feel shocks in my head. I also want to know that, is there any side effect of this medicine after long time use?

Dr. K V Anand

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome to icliniq.com.

Paxidep-Cr 12.5 mg tablet is a medicine that belongs to the selective serotonin reuptake inhibitors (SSRI) group. It is used for the treatment of depression, obsessive-compulsive disorder (OCD), panic disorder, and other anxiety disorders. There are many side effects for these medicines, including suicidal thoughts, irregular heartbeat, shaking of hands, etc. But shocks inside the head is not a common side effect. You should talk to your psychiatrist regarding this and get the medicine changed if there is a need.

Also Read Answers From:

Related Questions & Answers


What can cause panic attacks?

Query: Hi doctor, I have been having panic attacks for the past 13 years. I have been to the hospital on multiple occasions and have been diagnosed with anxiety attacks every time. I have had EKGs and blood work done. All the reports are fine. Sometimes, I am having multiple panic attacks in a day and also...  Read Full »

Suffering from anxiety, and panic attacks for the last 3 years. Need second opinion on the prescription.

Query: Dear Doctor, I am suffering from anxiety and panic attacks for the last 3 years. I went to a neurologist 2 years back and he advised me to take REXIPRA 10 for 3 months, SOLTUS 50 for 6 months, HEMIDAP PLUS for 9 months & ZEPAM .5 for 12 months. Upon following these medications, I was improvin...  Read Full »

I am getting severe panic attacks without any reason. Please help.

Query: Hi doctor, I am a 24 year old female. Recently, I had a breakup. Currently, I do not have a job and so, mentally I am feeling insecure. I am getting severe panic attacks for no reason. Even, I do not want to go out of my room. I feel sleepy all the time. Whenever I go out, I feel that I am going to...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.